# SDR HEER20150526288

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Aircraft: N441PH
- Make and model: Bell 407
- Aircraft serial: 54081
- Aircraft time: 2,942 hours
- Engine: Allsn 250C47B
- Engine time: 936 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140045
- Condition: Spalled
- Location: Engine
- Part time: 647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-8-15 DUE TO SEAGULL STUCK INSIDE ENGINE INTAKE.  THE NR 5 BEARING WAS REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.
